Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 82, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 28, 2019, 11:21 PM CDT for Garvin County, Pontotoc County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2019, 11:21 PM CDT (04:21 UTC)
- Expired
- May 29, 2019, 2:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Garvin County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 66 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 11:52 PM CDT | FLASH FLOOD | Stratford, OK | FLOOD WATERS FLOWING OVER CITY STREETS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2598 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 11.9
The text
As transmitted.
610
WGUS54 KOUN 290421
FFWOUN
OKC049-123-290715-
/O.NEW.KOUN.FF.W.0082.190529T0421Z-190529T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1121 PM CDT Tue May 28 2019
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Northeastern Garvin County in southern Oklahoma...
Northwestern Pontotoc County in east central Oklahoma...
* Until 215 AM CDT.
* At 1121 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is occurring or is imminent.
* Some locations that will experience flooding include...
Stratford and Vanoss.
Additional rainfall amounts of up to one inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3485 9671 3471 9693 3464 9714 3476 9714
3485 9699 3485 9693 3490 9691 3494 9683
3492 9680 3490 9679 3490 9678 3486 9673
$$
03What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:30 PM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, May 28, 6:30 PM CDT, 4 hours 51 minutes before
Area Forecast Discussion
National Weather Service Norman OK
630 PM CDT Tue May 28 2019
.AVIATION...
00z TAFs...Mostly VFR conditions expected this evening outside of
thunderstorm activity currently across southwest into central
Oklahoma. These storms should persist for the next few hours with
impacts most likely to KOKC and KOUN, although current trends
suggest these sites may not see direct impacts from the strongest
activity. More storms are expected towards tomorrow morning and
into the afternoon with possible MVFR conditions as well with
lower ceilings expected.
Ware
&&
.PREV DISCUSSION... /issued 319 PM CDT Tue May 28 2019/
DISCUSSION...
The focus is primarily on near-term convective severe, and most of
the analysis below will be focused on that.
Early this afternoon, 6.19 water vapor clearly shows the closed mid-
upper low centered near Denver, and a moisture gradient coincident
with trough's leading edge PVA extending from the Kansas/Colorado
border southward into central New Mexico. This signals increasing
ascent today in our area, and the 12z/17z/19z OUN observed
sounding overlay shows this and depicts gradual lifting of capping
inversion. We'll launch a 21z sounding also to continue to assess
BL evolution as well as cap strength. Stratus has gradually
increased and has tempered diabatic heating some near and east of
the I-35 corridor. Further west, stronger heating has contributed
to moderate to strong instability with MLCAPE to 3,000 J/kg,
possibly a little higher. 18z sounding at Lamont shows weak cap at
700-mb that should be lifted out shortly as ascent from
approaching shortwave arrives. An impressive 1,200 J of hail
growth zone CAPE alone is concerning. Supercells will be capable
of very large hail in this environment. 0-1-km shear of 18 knots
and LCL heights of around 775m were observed in this sounding as
well.
Convective initiation is probable in western Oklahoma and at
least isolated storms should evolve into supercells given
magnitude deep layer shear. Large hail will be the primary threat,
and damaging winds as well. Low-level shear is sufficient for a
tornado or two, but the best chance of this would be toward
evening when a modest strengthening/veering of low-level jet
occurs. Further south, temperatures are near 90 so this degree of
heating may result in CI despite stronger forcing being north.
Higher LCLs should limit the tornado concern somewhat relative to
further north. The storms could produce very large hail.
There could be some upscale growth later this evening, but the
degree of this is uncertain. As low level jet veers and Corfidi
vectors become more favorable, a corridor of heavy rainfall
amounts can't be ruled out. For now, given spatial uncertainties
have decided not to issue a Flood Watch, but we'll continue to
monitor convective trends. Keep in mind that much of north-central
Oklahoma is still experiencing areal flooding and flooding of
mainstem creeks and rivers. Soils are very saturated. It won't
take much to have flooding/flash flooding in these areas if
convection is able to develop and move over this area.
Water vapor shows two more shortwave troughs upstream nearly in
phase, near the Four Corners region and over southern California.
Ascent from these will influence convective development tomorrow
morning from West Texas northeastward across our Texas counties
and southwest Oklahoma. This should expand northeastward
throughout the day, up to a southward advancing front. Position of
driving features along with a consensus of model QPF suggests the
heaviest rainfall amounts could be sufficient for flooding/flash
flooding across southeast portions of the area, even without
antecedent conditions being critical.
Little/no change for the rest of the forecast period. A trend in
the synoptic pattern toward mean ridging won't preclude
thunderstorm activity, but may place us in a slightly less active
pattern. Remnant MCS are still possible. Deterministic and
ensemble run total QPF out to 7 days suggests not overly
concerning amounts to add to the ongoing flooding situation, but
something we'll have to watch closely.
Flood Watch tomorrow will be out shortly.
BRB/Bunker
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 65 74 56 78 / 40 80 40 0
Hobart OK 61 73 54 78 / 20 70 20 0
Wichita Falls TX 68 76 59 81 / 20 90 40 0
Gage OK 53 70 48 76 / 10 20 10 0
Ponca City OK 63 73 54 76 / 50 40 40 0
Durant OK 71 81 63 82 / 20 100 90 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from Wednesday morning through Thursday morning for
OKZ031-032-041>043-046>048-050>052.
TX...None.
&&
03/25/08Hazardous weather outlook, May 28, 10:30 PM CDT, 51 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1030 PM CDT Tue May 28 2019 OKZ004>048-050>052-TXZ083>090-300330- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1030 PM CDT Tue May 28 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Rest of Tonight... .Thunderstorms... Scattered showers and thunderstorms will continue to develop and move across portions of central, south central, and southeast Oklahoma into the overnight hours. A few severe storms are possible with large hail up to the size of golf balls and wind gusts to around 60 mph possible. Heavy rain will also be a concern. The potential for severe weather will diminish overnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... There is an Enhanced Risk of severe storms across far southeastern Oklahoma with a Slight Risk across western north Texas and the remaining southeastern half of Oklahoma on Wednesday. Thereafter, there are off an on chances of thunderstorms this weekend into early next week, but predictability in location and strength of storms is too low for any organized severe storm risk areas. .Heavy Rain and Flooding... Flooding problems will continue or return in areas that see thunderstorms. Persons who live near or have interests in low lying areas should pay close attention to forecasts and warnings. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 28, 9:02 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
902 PM CDT Tue May 28 2019
OKZ028>031-040-042-290230-
Pottawatomie OK-Garvin OK-Pontotoc OK-Cleveland OK-McClain OK-
Seminole OK-
902 PM CDT Tue May 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR Pottawatomie...northeastern
Garvin...northwestern Pontotoc...southeastern Cleveland...
southeastern McClain and northwestern Seminole Counties Until 930 PM
CDT...
AT 901 PM CDT, strong thunderstorms were along a line extending from
4 miles east of Macomb to 3 miles west of Pauls Valley, moving east
at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3539 9659 3472 9687 3474 9735 3521 9713
3541 9683
TIME...MOT...LOC 0201Z 250DEG 32KT 3514 9693 3475 9729
03Special weather statement, May 28, 9:31 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
931 PM CDT Tue May 28 2019
OKZ030-031-290315-
Pottawatomie OK-Seminole OK-
931 PM CDT Tue May 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Pottawatomie and
Seminole Counties Until 1015 PM CDT...
AT 930 PM CDT, a strong thunderstorm was located near St. Louis,
moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Frequent cloud to ground lightning...
Locations impacted include...
Seminole, Wewoka, Maud, Earlsboro, Bowlegs, Asher, St. Louis, Little,
Lima and Harjo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.
&&
LAT...LON 3512 9647 3512 9649 3500 9649 3496 9691
3497 9693 3495 9697 3513 9693 3540 9667
3539 9646
TIME...MOT...LOC 0230Z 243DEG 28KT 3505 9686
03Local storm report, May 28, 9:40 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
940 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL 4 WNW TATUMS 34.51N 97.52W
05/28/2019 E0.75 INCH GARVIN OK TRAINED SPOTTER
DIME SIZE HAIL ON BASELINE ROAD ABOUT HALF MILE WEST OF
HWY 76 NORTH OF RATLIFF CITY.
&&
JTLocal storm report, May 28, 9:48 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
948 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL HENNEPIN 34.51N 97.35W
05/28/2019 E0.88 INCH MURRAY OK PUBLIC
TWITTER REPORT.
&&
JTSpecial weather statement, May 28, 10:43 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1043 PM CDT Tue May 28 2019 OKZ043-047-048-290430- Coal OK-Atoka OK-Johnston OK- 1043 PM CDT Tue May 28 2019 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Coal...southwestern Atoka and east central Johnston Counties Until 1130 PM CDT... AT 1041 PM CDT, a strong thunderstorm was located over Coleman, moving northeast at 30 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Frequent cloud to ground lightning... Locations impacted include... Atoka, Coalgate, Stringtown, Lehigh, Tushka, Coleman, Fillmore, Phillips, Boggy Depot Park and southwestern Atoka Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3419 9645 3426 9651 3458 9620 3437 9600 TIME...MOT...LOC 0341Z 230DEG 28KT 3427 9641 03
Local storm report, May 28, 10:53 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM HAIL W STRATFORD 34.80N 96.96W
05/28/2019 E1.00 INCH GARVIN OK FIRE DEPT/RESCUE
&&
EMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:00 PM CDT | Tornado Warning | OUN | Garvin, Grady, McClain | 30 min |
| May 28, 7:06 PM CDT | Special Weather Statement | OUN | Cotton | 24 min |
| May 28, 7:07 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 38 min |
| May 28, 7:12 PM CDT | Special Weather Statement | OUN | Stephens | 33 min |
| May 28, 7:15 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| May 28, 7:18 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| May 28, 7:18 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 42 min |
| May 28, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 49 min |
| May 28, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 47 min |
| May 28, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 39 min |
| May 28, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens | 49 min |
| May 28, 7:53 PM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| May 28, 8:00 PM CDT | Special Weather Statement | OUN | Cotton | 30 min |
| May 28, 8:05 PM CDT | Tornado Warning | OUN | Stephens | 25 min |
| May 28, 8:06 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain | 3 hr |
| May 28, 8:12 PM CDT | Areal Flood Warning | OUN | Comanche | 5 hr |
| May 28, 8:16 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 29 min |
| May 28, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 29 min |
| May 28, 8:22 PM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Stephens | 3 hr |
| May 28, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 45 min |
| May 28, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 50 min |
| May 28, 8:50 PM CDT | Flash Flood Warning | OUN | Stephens | 3 hr |
| May 28, 9:02 PM CDT | Special Weather Statement | OUN | Pottawatomie | 28 min |
| May 28, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 51 min |
| May 28, 9:14 PM CDT | Areal Flood Warning | OUN | Comanche, Grady, Stephens | 4 hr |
| May 28, 9:24 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray, Stephens | 3 hr |
| May 28, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 47 min |
| May 28, 9:31 PM CDT | Special Weather Statement | OUN | Seminole | 44 min |
| May 28, 9:41 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray, Stephens | 3 hr |
| May 28, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 51 min |
| May 28, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole | 48 min |
| May 28, 10:43 PM CDT | Special Weather Statement | OUN | Atoka | 47 min |
| May 28, 11:13 PM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole | 3 hr |
| May 28, 11:24 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 28, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Hughes, Pontotoc, Pottawatomie, Seminole | 47 min |
| May 28, 11:45 PM CDT | Areal Flood Warning | OUN | Carter, Garvin, Murray, Stephens | 12 hr |
| May 28, 11:51 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 28, 11:57 PM CDT | Special Weather Statement | OUN | Pontotoc | 33 min |
| May 29, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 43 min |
| May 29, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 49 min |
| May 29, 12:37 AM CDT | Areal Flood Warning | OUN | Comanche, Grady, Stephens | 6 hr |
| May 29, 2:13 AM CDT | Areal Flood Warning | OUN | Garvin, Murray, Pontotoc | 6 hr |
| May 29, 2:45 AM CDT | River Flood Warning | OUN | Garvin | 66 hr |
| May 29, 3:59 AM CDT | Areal Flood Warning | OUN | Greer, Kiowa | 24 hr |
| May 29, 7:38 AM CDT | Special Weather Statement | OUN | Pottawatomie | 37 min |
| May 29, 7:47 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 43 min |
| May 29, 8:56 AM CDT | Special Weather Statement | OUN | Pottawatomie | 34 min |
| May 29, 9:09 AM CDT | Special Weather Statement | OUN | Carter | 36 min |
| May 29, 9:13 AM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| May 29, 9:17 AM CDT | Special Weather Statement | OUN | Pottawatomie | 28 min |
| May 29, 9:23 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 52 min |
| May 29, 9:35 AM CDT | Special Weather Statement | OUN | Murray | 25 min |
| May 29, 9:41 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 37 min |
| May 29, 10:01 AM CDT | Areal Flood Advisory | OUN | Lincoln, Payne, Pottawatomie | 3 hr |
| May 29, 10:15 AM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| May 29, 10:15 AM CDT | Special Weather Statement | OUN | Carter | 30 min |
| May 29, 10:17 AM CDT | Special Weather Statement | OUN | Garvin | 28 min |
| May 29, 10:39 AM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 2 hr |
| May 29, 10:47 AM CDT | Special Weather Statement | OUN | Murray | 28 min |
| May 29, 10:52 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Grady, Murray, Stephens | 4 hr |
| May 29, 11:14 AM CDT | Special Weather Statement | OUN | Garvin | 31 min |
| May 29, 11:17 AM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 29, 11:19 AM CDT | Special Weather Statement | OUN | Carter | 26 min |
| May 29, 11:25 AM CDT | Special Weather Statement | OUN | Pottawatomie | 35 min |
| May 29, 11:38 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray | 37 min |
| May 29, 11:50 AM CDT | Special Weather Statement | OUN | Marshall | 25 min |
| May 29, 11:59 AM CDT | Special Weather Statement | OUN | Pontotoc | 31 min |
| May 29, 12:03 PM CDT | Special Weather Statement | OUN | McClain | 27 min |
| May 29, 12:12 PM CDT | Special Weather Statement | OUN | Hughes | 33 min |
| May 29, 12:18 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 27 min |
| May 29, 12:24 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 29, 12:25 PM CDT | Areal Flood Advisory | OUN | Cleveland, Hughes, Lincoln, McClain, Pontotoc, Pottawatomie and 1 more | 3 hr |
| May 29, 12:38 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie, Seminole | 2 hr |
| May 29, 12:46 PM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 29, 1:07 PM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| May 29, 1:27 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 24 min |
| May 29, 2:19 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 35 hr |
| May 29, 2:32 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie, Seminole | 3 hr |
| May 29, 2:39 PM CDT | Special Weather Statement | OUN | Johnston | 36 min |
| May 29, 2:42 PM CDT | Areal Flood Warning | OUN | Carter, Garvin, Murray, Pontotoc, Stephens | 4 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.